advertisement
Question
Posted by: jackie | 2008/11/14

no- plant(jadel)

my hand where the no plant was planted gets painful sometimes and my periods are not periodical anymore and the blood is very thick what could be the cause please advise.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Norplant can cause irregular periods. See your doctor if you are worried.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement